Poor skin sensitivity over body


#1

I read some guys here who got a poor skin sensitivy

It is one of my main side effects, but few people are talking about it.

I have lost approx 50% of feeling of touch in my entire body. it was as have a a slight skin anesthesia.

I’d like to know why the side effect happens? What hormones are involved? or what neurotransmitter? What can I do to recover my skin sensitivtiy?


Insensitive and rubbery skin
Skin Sensitivity Low Entire Body?
#2

If you figure it out let me know. I’m not sure anyone has a long term solution for this, just solutions that taper off…


#3

maybe a part of the answer
it is a problem of nitric oxid and maybe this is why many of us fell like we are in a movie not in reality

http://www.sciencedaily.com/releases/2006/08/060808161139.htm


#4

Neurosteroids play an important role in peripheral nerves: conduction, velocity, and pain transmission.

ncbi.nlm.nih.gov/pmc/articles/PMC3355955/


#5

I too lost sensitivity in my skin. It’s also ashy and chronically dry. Whenever I shave, it’s like a mild dermabrasion, so I have to do so only every 3 or 4 days, and use a Bump-Fighter razor. Then, when the facial hair starts to grow back, I can feel it stinging for about 24 hours – and the hair itself feels like a wire brush. My lips as well have been damaged, like the normal healthy outer layer of skin just disappeared.

The amount of sensitivity loss varies around my body. The tips of my fingers are the worst, with about 40% loss, with all other areas being someone less. My skin also feels waxy in places, kind of like a wet suit, rather than naturally-oiled leather (i.e., healthy skin).

A lot of this happened after I went off Propecia. Dermatologist have no idea what to do.

I can only hope that when therapies for PFS are developed, they will help such skin issues as well.

What I always found odd is that, aside from my skin problems, I have no other PFS symptoms. I guess I should count myself lucky, if profoundly uncomfortable at times.


#6

Did you have other issues that resolved or has it always been just the skin issue?


#7

I have the same thing. My finger tips are dry and dead.It has small pathches like if you burn your skin it becomes smoothe in small patches. I have very light finger prints now.


#8

@Cap

It has been the skin issue exclusively. I also got Peyronie’s, but that, too, was from the weakening of the skin, which caused the urethra to split open, which in turn precipitated the Peyronie’s.

And this all happened gradually, over a period of 3 years, so I didn’t notice that much at first. But by the time you DO realize something is wrong, it’s too late. The damage is done – and it morphs into something different, yet permanent, during the year or so after you’ve gone off it.

Finasteride is a nightmare. No question about it.


#9

Try Thiamine, Vitamin b1 is a neurotransmitter.
I am experimenting with it at 300mg.


#10

My body is increasingly anesthetized


#11

I have this skin insensitivity also. After overdose of AI (letrozol). Its not looking good…


#12

You have also developed PAS?


#13

I dont know actually… How can I figure that? At that time I didnt know what was bothering me and my asshole doctor prescriped me Letrozol for a month for secondary hypogonadism. At a freaking big dose 2,5mg/day. That doc didnt knew what he was doing at all. And thats because i ended up screwed. I find this forum few weeks too late.


#14

Absurd us all ruined by shit doctors


#15

Have had this burning kind of feeling in my feets and hands. Also at night, thats disturbing allready my poor sleep. And i think the sensitivity in my body has also decreased. Have you guys had the same? Is there anything to do about it? Can this be estrogen or estrogen receptor related?
Or something with thyroid?
This sure is one nightmare overall.


#16

Yes is a very nightmare


#17

If the problem was nitric Oxide. There shoulf be an easy way of testing that right?


#18

I honestly do not know how nitric oxide can be tested.


#19

What I meant its start taking suplements that increase Nitric Oxide and see if the symptoms are reversed.


#20

So what about the sensivity of your penis!?